T Nation

Problems After Injection


#1

I am currently using sustaject 250 which is a test blend of 250g/ml. On Monday I have trt of 210 mg test and on Thursday I take 1.5 ml of sustaject in the thigh. For the next 2 to three days the pain is pretty bad but bearable. Here's the problem though....it feels like when I walk the leg which was injected is kinda floppy. Hard to explain but it almost like the knee hyper extends a bit and I can't control it. Doesn't hurt just weird. But for 2 to 3 days I have a noticeable limp and running would be about impossible. What the heck is goin on????


#2

[quote]alex500 wrote:
I am currently using sustaject 250 which is a test blend of 250g/ml. On Monday I have trt of 210 mg test and on Thursday I take 1.5 ml of sustaject in the thigh. For the next 2 to three days the pain is pretty bad but bearable. Here’s the problem though…it feels like when I walk the leg which was injected is kinda floppy. Hard to explain but it almost like the knee hyper extends a bit and I can’t control it. Doesn’t hurt just weird. But for 2 to 3 days I have a noticeable limp and running would be about impossible. What the heck is goin on??? [/quote]

sounds like some swelling and inflammation possibly? Try pinning glutes instead and see if that helps.


#3

[quote]eatliftsleep wrote:

[quote]alex500 wrote:
I am currently using sustaject 250 which is a test blend of 250g/ml. On Monday I have trt of 210 mg test and on Thursday I take 1.5 ml of sustaject in the thigh. For the next 2 to three days the pain is pretty bad but bearable. Here’s the problem though…it feels like when I walk the leg which was injected is kinda floppy. Hard to explain but it almost like the knee hyper extends a bit and I can’t control it. Doesn’t hurt just weird. But for 2 to 3 days I have a noticeable limp and running would be about impossible. What the heck is goin on??? [/quote]

sounds like some swelling and inflammation possibly? Try pinning glutes instead and see if that helps.
[/quote]

2x

yes… 1000x Glutes! Some swellings last longer. If you are doing little steroid, there is no reason for pinning other place… do glutes! I don’t know the reason, but glutes can handle better with the shots, even some inflamation is more bearable and last less than other places, total bro cience… but ir works.


#4

I have heard about “drop foot” which I believe is caused by hitting a nerve when injecting, though it was a guy who injected into the glutes(not the thigh) and hit the sciatic nerve. It makes your foot go floppy. I’m not saying this is what you have, just something to be aware of.
I used to get severe PIP from quad injections, but I worked out it was ethyl oleate in the gear that was causing the reaction. Now I can inject virtually anywhere with minimal to no PIP. Check what the mix of ingrediants on your vial is. High BA content, EO or some other solublizer might be giving you a bad reaction.